# SDR 2023F00065

- Difficulty date: February 16, 2023
- Submitted: February 22, 2023
- Operation: General aviation
- Make and model: Boeing 737-37Q
- Aircraft serial: 28548
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66087
- Part serial: K0511
- Condition: Failed
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

QRF TO SLCB. AFTER TAKOFF HIDRAULIC ENGINE DRIVEN PUMP LOW PRESSURE ILLUMINATED. CORRECTIVE ACTION: REMOVED AND REPLACED HY SYSTEM "A" IAWAMM29-15-12. REPLACED EDP CASE DRAIN FILTER ELEMENT IAW AMM 29-15-91.
